# SDR AALA20090629LHR02

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 32,727 hours, 4,470 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

WHILE IN CRUISE RECIRCULATION FAN STATUS MESSAGE ILLUMINATED AND WAS ACCOMPANIED BY ELECTRICAL SMELL IN CABIN.  BOTH FANS WERE TURNED OFF ELECTRICAL SMELL WENT AWAY.  MAINT MSG 21-24400 RECIR FAN TEST FAILED FOUND CB A21 ON P110 POPPED WOULD NOT RESET FAN3013 NS LHR.  DEFERRED TO MIC PER MEL 21-3 AUTH 6-972DC-C FWD UPPER FAN INOPERATIVE MPM 21-3 ACCOMP SDR SENT.
